Existence Results for Functional Differential Inclusions
MetadataShow full metadata
In this note we investigate the existence of solutions to functional differential inclusions on compact intervals. We use the fixed point theorem introduced by Covitz and Nadler for contraction multi-valued maps.
CitationBenchohra, M., & Ntouyas, S. K. (2001). Existence results for functional differential inclusions. Electronic Journal of Differential Equations, 2001(41), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.